On split metacyclic groups

  • He-guo Liu Northwest Univ., China
  • Yang Yan Hubei Univ., Wuhan; Hubei Univ. Arts and Sci., Xiangyang, China

Abstract

Using the properties of primitive characters, Gauss sums, and the Ramanujan sum, we study two hybrid mean values of Gauss sums and generalized Bernoulli numbers and give two asymptotic formulas.
Published
25.10.2012
How to Cite
LiuH.- guo, and YanY. “On Split Metacyclic Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 10, Oct. 2012, pp. 1432-7, http://umj.imath.kiev.ua/index.php/umj/article/view/2670.
Section
Short communications